Semi-mathscr{I}-submaximality

Authors

  • Chawalit Boonpok Mahasarakham University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4382

Keywords:

Semi-I -open set, semi-I -dense set, semi-I -submaximal space

Abstract

This paper presents the concept of semi-$\mathscr{I}$-submaximal ideal topological spaces. In particular, some characterizations of semi-$\mathscr{I}$ -submaximal ideal topological spaces are investigated.

Downloads

How to Cite

Boonpok, C. (2022). Semi-mathscr{I}-submaximality. European Journal of Pure and Applied Mathematics, 15(3), 938–947. https://doi.org/10.29020/nybg.ejpam.v15i3.4382